# SDR IPXA2024101484112

- Difficulty date: September 2, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR - AFT LOWER SEAL DAMAGE. (REPLACE). I.A.W AMM52-09-06-000-801 REV 45 AND AMM 52-09-06-400-801 REV 45 REPLACED SEAL AND RETAINER.
